| Model Number |
100310HFRM-V-3D-A2 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned; however, the investigation has not been completed yet.Once the investigation is complete, a supplemental report will be submitted.The other coil is referenced under mfr report # 2032493-2022-00277.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
Event or Problem Description
It was reported that during an embolization treatment of a pcom aneurysm, two coils prematurely detached from the delivery pushers.No patient harm or intervention was reported.The patient outcome was reported to be good.This report addresses the first coil.The other coil is referenced under mfr report # 2032493-2022-00277.
Additional Manufacturer Narrative
Correction: h.6.Medical device problem code: removed code 2907 and added code 4045 component code: removed code 4755 and added codes 761 and 3157 type of investigation code: added code 10 investigation findings code: removed code 3233 and added code 3211 investigation conclusion code: removed codes 11 and 22 and added code 19 device evaluation: the investigation of the returned coil system found the hypotube kinked at the proximal end and the implant stretched and damaged.However, the implant was received attached to the pusher with no signs of activation from a detachment controller; furthermore, the unit passed continuity and resistance testing.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported premature detachment complaint.